Kodai Mathematical Journal

Elementary proof for Sion's minimax theorem

Hidetoshi Komiya

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 11, Number 1 (1988), 5-7.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138038812

Digital Object Identifier
doi:10.2996/kmj/1138038812

Mathematical Reviews number (MathSciNet)
MR0930413

Zentralblatt MATH identifier
0646.49004

Subjects
Primary: 49A50
Secondary: 46G99: None of the above, but in this section 49B40 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Citation

Komiya, Hidetoshi. Elementary proof for Sion's minimax theorem. Kodai Math. J. 11 (1988), no. 1, 5--7. doi:10.2996/kmj/1138038812. https://projecteuclid.org/euclid.kmj/1138038812


Export citation

References

  • [1] FAN, K., Sur un theoreme minimax, C. R. Acad. Sci. Paris 259 (1964), 3925-3928.
  • [2] SION, M., On general minimax theorems, Pacific J. Math. 8 (1958), 171-176
  • [3] TAKAHASHI, W., Nonlinear variational inequalities and fixed point theorems, J. Math. Soc. Japan 28 (1976), 168-181
  • [4] TERKELSEN, F., Some minimax theorems, Math. Scand. 31 (1972), 405-413